Lumps and restylane
If it was restylane, then it can be dissolved with hyaluronidase. Ask your doctor if he can do this for your if you are unhappy. If not, find another doctor.
Have a question?
Ask a doctor
Restylane and lumps
Restylane is a great product for facial injections. If you have lumps from the injections 4 weeks later then I would return to the treating physician to have the Restylane dissolved with Vitrase. If you are concerned I would consult a different physician who is board certified in dermatology with experience in facial injections for a consultation. Please let me know what happens.
Lumps from Restylane
Your doctor shouldn't have gotten defensive. It's fine if a patient asks to see a box. And I put the sticker from the box right in each chart. This is pretty common practice. Now, ASSUMING you got Restylane, it can be dissolved with hyaluronidase. There are many physicians close to you (look on this site) who use hyaluronidase. And quite frankly, in my opinion, anyone who does fillers should also be confident in using the dissolving agent to get them out. It bothers me when injectors say they don't know how to use hyaluronidase.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."